# SDR AALA202501318326

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 32,368 hours, 13,185 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE 1L DOOR SHOWING CAUTION WHEN ARMED BY FLIGHT ATTENDANT. MAINTENANCE SERVICED THE 1L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
